- -

A new algorithm for dual-rate systems frequency response computation in discrete control systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A new algorithm for dual-rate systems frequency response computation in discrete control systems

Show full item record

Salt Llobregat, JJ.; Sala Piqueras, A. (2014). A new algorithm for dual-rate systems frequency response computation in discrete control systems. Applied Mathematical Modelling. 38(23):5692-5704. doi:10.1016/j.apm.2014.04.054

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/54183

Files in this item

Item Metadata

Title: A new algorithm for dual-rate systems frequency response computation in discrete control systems
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Ingeniería de Sistemas y Automática - Departament d'Enginyeria de Sistemes i Automàtica
Issued date:
Abstract:
This paper addresses an easy computation of the multiple components of the response to a sinusoidal input of a dual-rate linear time-invariant discrete system from the Bode diagram of LTI systems arising from a lifted ...[+]
Subjects: Dual-rate systems , Frequency response , Digital control , Bode diagram
Copyrigths: Reserva de todos los derechos
Source:
Applied Mathematical Modelling. (issn: 0307-904X )
DOI: 10.1016/j.apm.2014.04.054
Publisher:
Elsevier
Publisher version: http://dx.doi.org/doi:10.1016/j.apm.2014.04.054
Thanks:
The work of J. Salt was supported in part by the Spanish Ministerio de Economia y Competitividad under Grant TEC2012-31506, and that of A. Sala by grant DPI2011-27845-C02-01 by the same institution.
Type: Artículo

This item appears in the following Collection(s)

Show full item record